Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? Visit the Epilepsy Health Center, check out community tips and review resources.
Overdose on Lamactol
avatar
danilovestosing11 posted:
I usually take 200mg of Lamactol at 7pm and 7am. I accidentally took another 200 mg about 20 mins ago. I've tried vomiting with hit salt water and putting my finger in my mouth but I can get myself to vomit. Should I be concerned?? What should I do??
Reply
 
avatar
dancer86442 responded:
Hello Dan,

Are you OK, now? Did you call your DR or Pharmacy? I do Hope you will let us know how you are doing? Hugs!

Love Candi
November is Epilepsy Awareness Month Wear Purple/Place a Purple light in/on home/businesses. Encourage others' to show Their support
 
avatar
missist replied to dancer86442's response:
yikes. I was doing the same thing a couple days ago trying to puke mine. I had a reaction swollen glands, flu feeling-- every lymph node on the back of my head and neck swollen sore and itching. its been several days now and I am still feeling out of it. Scary drug. I hope you are ok I am not using it anymore, see neuro next week to talk about what next.
Mary
 
avatar
saxofone1 responded:
Hi Dan,

I think most of us have done that at one time or another. Please call your doctor or pharm as Candi has suggested.

When I did it yrs ago, my doc changed my dosage for the next 24 hrs so that a toxicity was less llikely to happen. I think he divided(half at bedtime and the 2nd half with my morning dosage) or totally eliminated my bedtime dosage. I hope you understood what I just typed. I was okay.

Are you using a pill box? That will help eliminate the confusion of if you had/hadn't taken your doses. I've used them for a long while now. The boxes also help you to know when it is time for a refill. You can find them in your local pharmacy. Your doc might have some in his/her office. Think about it.

Wish you well. Try not to fret. You caught it in time. Be sure to mark this incident in your seizure diary. You do keep one, don't you?

Let us know how it works out.

angie
 
avatar
hawiian_girl11 replied to saxofone1's response:
I can not help you on what to so other than maybe getting some syrup of Ipecap and that will make you vomit, but I am NOT A DOCTOR thaw was just asuggestion or take yourself to the nearset ER and get them to take care of it.

I take 800 mgs of Lamictal 400 in am and 400 at bedtime.

I have done what you have done in the past and nothing happened to me, but then every one is different and you may react to that fifferently.

nancy


Helpful Tips

DEEPLY DISCOUNTED DRUGS WITHOUT INSURANCE
Believe it or not, you can save BIG bucks at the drugstore around the corner (some prescription, some generic and some of both, depending ... More
Was this Helpful?
25 of 41 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center